MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; MOBI-C CERVICAL DISC PROTHESIS

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; MOBI-C CERVICAL DISC PROTHESIS
Catalog Number MB3355
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Neuralgia (4413)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a mobi-c device at c5/6 migrated and led to disability and worsening radiculopathy in a patient.The patient is under observation and no treatments have been performed to date.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in d4: expiration date and udi number, h4, and h6: component, investigation type, findings, and conclusions.Inspection the device was not returned and no photos were provided, so an evaluation is unable to be performed.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18065133
Report Number3004788213-2023-00089
Device Sequence Number7585222
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public(01)03662663000000(17)240201(10)5333693
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Catalogue NumberMB3355
Device Lot Number5333693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date06/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability;
Patient Age53 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite